MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 362420
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: account has reported 'multiple' occurrences of air-in-line alarms.Brief inquiry description: continuous air in line alarms.Detailed inquiry description: continuous air in line alarms requiring a change out of the tubing to a new primary set.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Although the defect could not be confirmed, corrective actions were performed to revise specifications which limit unit-to-unit variation in tubing outer diameters and increased the length of the tubing that contacts the air sensor.The reduced variation in tubing outer diameter and length revision improves the coupling between the administration set and the air-in-line sensor reducing the potential for false air-in-line alarms.B.Braun medical inc.Has initiated a voluntary medical device correction 2523676-9/26/23-004-c for multiple batches of infusomat® pump sets manufactured between 01.Jan.2022 and 17.Aug.2023.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18494776
Report Number2523676-2024-00012
Device Sequence Number3533708
Product Code FPA
UDI-Device Identifier04046955592715
UDI-Public(01)04046955592715
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Catalogue Number362420
Device Lot Number0061895535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown